# SDR YENA20111005355

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 23,731 hours, 8,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 534 TPA-EWR, ON GROUND MAINTENANCE CHECK FOUND EMERGENCY LIGHTS FAIL "EXT LOAD EMERG L".  RELAMPED LEFT EMERGENCY OVERWING AFT LIGHTS IAW AMM 33-51-15.  OPS CHECK OF EMERGENCY LIGHTS OK REF AMM 33-51-00-710-001.
